# SDR SIMA2011315002

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 26,042 hours, 23,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 112030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY POWER SUPPLY NR 4 AND THE EMERGENCY CHARGER ASSEMBLY  NR 4 INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 4 EMERGENCY POWER SUPPLY AND THE REMOVED AND REPLACED NR 4 EMERGENCY BATTERY CHARGER ASSEMBLY IAW AMM 33-50-04 IAW AMM 33-50-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.
